# SDR SIMA20131024007

- Difficulty date: October 24, 2013
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 29,312 hours, 26,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT BINDING AND WILL NOT OPEN.  ACFT REMOVED FOR SERVICE.  REMOVED AND REINSTALLED SIDEWALL PANEL THAT SURROUNDS LT OVERWING EXIT CORRECTLY IAW  AMM 25-23-01. OPS CHECKED GOOD.
